# SDR CA070412002

- Difficulty date: April 11, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,799 hours
- Engine: Ge CF343A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105844
- Condition: Cracked
- Location: Mlg
- Part time: 6,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE NDT HFEC INSP OF MAIN WHEELS, ACCORDING TO ABSC NDT MANUAL PART 1, CH. 32-42-03, CRACKS WERE FOUND IN THE LOCKING RING GROOVE. THE DEPTH OF 3 CRACKS IS GREATER THAN .040 INCH AND THE LENGTH OF THE CRACKS ARE 30MM, 20MM AND 5MM. ONE CRACK HAS A DEPTH OF .020 INCH AND A LENGTH OF 20MM. COMPONENT COULD BE SENT FOR MACHINING, BUT THE DEFECT DEPTH IS ALREADY GREATER THAN THE MACHINING LIMITS.
